# SDR DHL2003751006

- Difficulty date: February 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)  AT BLOCK-IN IN SAN WHEN MAIN CARGO DECK SMOKE DETECTOR TURNED OFF, #2 SMOKE DETECTOR RED LIGHT ILLUMINATED .  NO INDICATION OF SMOKE /FIRE VISIBLE TO CREW.  LIGHT STAYS ON WEATHER SMOKE DETECTOR SELECTED ON OR OFF2)  CLEANED #2 SMOKE DETECTOR LIGHT SOCKET IAW B-727 M/M 26-17-001.OPS CHECK GOOD.
